TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 1·February 2024·11 Articles

Volume 27, Issue 1

Articles

Open Access Research Article·pp. 1–16·Vol. 27, Issue 1Feb 2024

Existence results for a coupled system of fractional Caputo-Langevin equations involving two fractional orders

Mohamed Houas

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1510

In this paper: In this current article, we study a coupled system of fractional Langevin equations with two Caputo fractional derivatives. The fixed point techniques are applied to prove the existence of solutions f...

AbstractReferencesFull Text PDF (268 KB)Views: 337Downloads: 107Citations: 0
Open Access Research Article·pp. 17–32·Vol. 27, Issue 1Feb 2024

Solving systems of fractional differential equations by modified fractional differential transform method with adomian polynomials

R. S. Teppawar, R. N. Ingle, R.A. MUNESHWAR

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1638

In this paper: In this article, we use a new algorithm as FDT with Adomian polynomials is carried out for solving systems of non-linear fractional differential equations. We approximate solutions to the system of no...

AbstractReferencesFull Text PDF (704 KB)Views: 306Downloads: 119Citations: 1
Open Access Research Article·pp. 33–55·Vol. 27, Issue 1Feb 2024

The enhancement of quantum key distribution protocol to increase communication security between two parties

Kritsanapong Somsuk, Chalida Sanemueang, Suchart Khummanee, Chanwit Suwannapong, Sarutte Atsawaraungsuk

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1640

In this paper: In this research, a new technique based on quantum key distribution (QKD) is described to lower the likelihood that eavesdroppers can intercept two-party communications without being detected by the s...

AbstractReferencesFull Text PDF (618 KB)Views: 277Downloads: 125Citations: 1
Open Access Research Article·pp. 77–85·Vol. 27, Issue 1Feb 2024

On the numerical radius parallelism of operators for a sesquilinear form

Messaoud Guesba

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1726

In this paper: Our present work introduces a novel notion of numerical radius parallelism for two lineair operators which is related to sesquilinear form. We generalize the well-known results due to Mehrazin et al....

AbstractReferencesFull Text PDF (171 KB)Views: 210Downloads: 106Citations: 0
Open Access Research Article·pp. 87–107·Vol. 27, Issue 1Feb 2024

A closed–form general solution for the distance of point-to-hyperbola in two dimensions

Chang-Chien Chou, Gia-Shie Liu, Fang-Ling Lin

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1727

In this paper: We consider the simple problem, in a two dimensional plane, the shortest Euclidean distance from a point to a hyperbola. Get rid of existing analytical or approximating methods from the literature, we...

AbstractReferencesFull Text PDF (1.2 MB)Views: 237Downloads: 122Citations: 0
Open Access Research Article·pp. 109–120·Vol. 27, Issue 1Feb 2024

Block inversion on finite rich ℘ words

R. Arulprakasam, R. Krishna Kumari, K. Janaki

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1732

In this paper: A unified study of inversions on ℘ words resulted from the importance of words and inversions in molecular biology. In this study, we generalize the idea of inversion by using a technique called block...

AbstractReferencesFull Text PDF (346 KB)Views: 295Downloads: 110Citations: 0
Open Access Research Article·pp. 121–134·Vol. 27, Issue 1Feb 2024

On the unit group of the semisimple group algebra KqGL(2, ℤ5) 

N. U. Sivaranjani, E. Nandakumar, G. Mittal, R. K. Sharma

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1733

In this paper: In this article, we determine the unit group of the semisimple group algebra KqGL(2, ℤ5) of general linear group of 2 × 2 invertible matrices over the finite field ℤ5. Here Kq represents a finite fiel...

AbstractReferencesFull Text PDF (309 KB)Views: 291Downloads: 109Citations: 1
Open Access Research Article·pp. 135–143·Vol. 27, Issue 1Feb 2024

The efficacy of a new fixed point method in nonlinear equation solutions

Sara Asbab, Radouane Azennar, Khalid El Hajioui

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1759

In this paper: The key objective of this research is to establish a new approach to the classical fixed point method for solving nonlinear equations by using the new theorem of a-fixed point established in [1] and t...

AbstractReferencesFull Text PDF (532 KB)Views: 254Downloads: 134Citations: 0
Open Access Research Article·pp. 145–169·Vol. 27, Issue 1Feb 2024

Solution of logistic differential equation in an uncertain environment using neutrosophic numbers

Meghna Parikh, Manoj Sahni

Published Online: 27 Feb 2024DOI: 10.47974/JIM-1795

In this paper: The modeling and forecasting of population dynamics, as well as growth in biological systems more generally, have required the construction of various growth models. This paper presents the logistic g...

AbstractReferencesFull Text PDF (594 KB)Views: 321Downloads: 113Citations: 2